# SDR TC8A96007

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Eng
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FIRE WARNING LIGHT AND BELL COMES ON, PROCEED AS FOM.  FOUND CLAMP LOOSE ON PNEUMATIC MANIFOLD TO PYLON.  REPOSITIONED AND TIGHTENED CLAMP, OPS CHECK GOOD IAW DC-8 MM 36-0.  (M)
